# SDR AALA202301057381

- Difficulty date: January 4, 2023
- Submitted: January 5, 2023
- Operation: Air carrier
- Aircraft: N811NN
- Make and model: Boeing 737823
- Aircraft serial: 31079
- Aircraft time: 39,257 hours, 16,209 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: LEIBINGER
- Part serial: L5124
- Condition: Low Pressure
- Location: Mid Cabin
- Part time: 46,863 hours, 19,934 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MID PASSENGER CABIN, FROWARD OVERHEAD LIFE RAFT PRESSURE LOW. REPLACED LIFE RAFT PER AMM 25-64-00.
